# SDR AALA202008109027

- Difficulty date: July 30, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 19,699 hours, 5,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF SILL AT FR68 AND STR 23L, MEASURING L=0.856 IN, W=0.678 IN, D=0.063 IN. ACCOMPLISHED PERMANENT REINFORCING REPAIR WITH NESTED ANGLES IAW SRM 53-41-14-300-001.
